共 50 条
- [4] NEW RESULTS ON ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF CERTAIN THIRD-ORDER NONLINEAR DIFFERENTIAL EQUATIONS [J]. KRAGUJEVAC JOURNAL OF MATHEMATICS, 2011, 35 (01): : 99 - 109
- [6] Oscillatory and Asymptotic Behavior of Third-order Nonlinear Functional Differential Equations [J]. SENSORS, MEASUREMENT AND INTELLIGENT MATERIALS, PTS 1-4, 2013, 303-306 : 1247 - +
- [7] ASYMPTOTIC BEHAVIOR OF SOLUTIONS OF CERTAIN THIRD-ORDER ORDINARY DIFFERENTIAL EQUATIONS [J]. PROCEEDINGS OF THE JAPAN ACADEMY, 1971, 47 : 903 - 908
- [8] ASYMPTOTIC PROPERTIES OF THIRD-ORDER NONLINEAR DIFFERENTIAL EQUATIONS [J]. DIFFERENTIAL AND DIFFERENCE EQUATIONS AND APPLICATIONS 2012, 2013, 54 : 19 - 29
- [10] Asymptotic Behavior of the Solutions of Third-Order Differential Equations with Rapidly Varying Nonlinearity [J]. Ukrainian Mathematical Journal, 2022, 74 : 916 - 935